# SDR DALA2017061004614

- Difficulty date: June 9, 2017
- Submitted: June 11, 2017
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 45,852 hours, 24,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME 68 AT FWD FACE AT AFT GALLEY AREA FROM STRINGER 22R TO STRINGER 23R. PERFORMED PERMANENT REPAIR LOC ON FRAME 68 AT FWD FACE AT AFT GALLEY AREA FROM STRINGER 22R TO STRINGER 23R AS PER SRM A319 53-41-12-300-001 PAGE 1-5 FIG 20101.
